# SDR 2017FA0000410

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N9403Y
- Make and model: Cessna 210
- Aircraft serial: 21064498
- Engine: Cont TSIO520R
- Propeller: Mcauly D3A34C402
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: F424ROPTION26
- Part serial: F002568
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REBUILT ALTERNATOR WAS INSTALLED.  DURING A 50/100 HOUR INSPECTION FOR A NORMAL TBO REPLACEMENT, IT WAS REMOVED FROM THE ACFT DUE TO FAILURE AT AIRCRAFT TT 6680.0  ALTERNATOR FAILED AFTER 44.5 HOURS.
